# SDR GUUA93332092509A

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,237 hours, 35,107 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 11452411515
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT: 9274.   PILOT REPORTED LANDING GEAR HORN COMES ON AROUND 8O PERCENT N1.   REPLACED RIGHT LANDING GEAR SWITCH BRACKET ASSEMBLY AND RIGGED LANDING GEAR SWITCHES AND AUTOFEATHER SWITCHES.OPERATIONAL CHECK NORMAL ON THE GROUND.TEST FLIGHT SATISFACTORY.
